# SDR 3EJA202505140002

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N865JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605283
- Aircraft time: 14,503 hours, 9,955 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR SELECTED UP, HEARD THE GEARS SECURE IN THE WHEEL WELLS; HOWEVER, RED GEAR UNLOCK LIGHT ILLUMINATED, NO GREEN.
